# SDR DALA2022050303112

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 48,354 hours, 24,003 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DURING EGT EXCEEDANCE BORESCOPE OF #2 ENG FOUND HPT STAGE 2 BLADE MISSING ALONG WITH DAMAGE TO SEVERAL 3RD STAGE LPT BLADES. CORRECTIVE ACTION: NBR 2 ENG REPLACED PER AMDS W/C 56-7110-9-0020. REF LOG PG 2215860. (8754690)
